a bit difficult to get started and find myself a bit sad during the day. If I took at night would it make a difference? would I wake up feeling better?
iwa; It is possible that if you took it at bedtime you would sleep better, And also feel better in the morning and during the day. But if you do change it to taking at bedtime which ever works best it is important that you take this medication at about the same time each day. Also, it sounds like your doctor just increased your dose so the part can be from you adjusting to the new dose. And which this can take 7 to 14 days to readjust to the new dose. Then another couple of weeks to reach the right blood level of this medication. If you continue to have problems I would say you should give your doctor a call. Hope it works out for you the first couple of weeks is the hardest when you first start or when the doctor adjust your dosage. Chuck1957
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 1 answer
Posted 26 Jan 2014 • 3 answers
Posted 5 Oct 2014 • 2 answers
Posted 6 Oct 2015 • 2 answers
Posted 16 Sep 2016 • 3 answers